# SDR C2XA11IA206

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 29,411 hours, 21,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2127, DURING POST FLIGHT INSPECTION THE CREW REPORTED THE ROW 123 A & C SIDE PANEL EXIT LIGHTS TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
